# SDR K11A2023060700211

- Difficulty date: May 11, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N406CK
- Make and model: Boeing 737-400
- Aircraft serial: 28752
- Aircraft time: 58,657 hours, 28,266 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Zone 200
- Part time: 58,657 hours, 28,266 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LWR KEEL BEAM WEB APPROX STA 606 RBL 6.
